# SDR AALA991506

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION OUT OF LIMITS ON SUB-FLOOR FORWARD AND INBOARD OF NR 6 SEAT TRACK STA 200 - STA 218.  INSTALLED NEW CUSP SECTION (SUB-FLOOR) STA 200 - STA 218 PER AARD 53-00-00-02 INBOARD NR 6 SEAT TRACK.  TST:  44,040 HOURS.  CYCLES:  24,199.  (X)
